# SDR SWIA202054741

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CABIN FLOOR SEAT TRACK FROM FS 485.00 TO FS 581.00 IS CORRODED.  C-CHECK RO 12/24/2020. REMOVED CORRODED SEAT TRACK AT LBL 9 FS 485.00 TO FS 517.00 AND INSTALLED NEW SEAT TRACK, IAW CRJ-700 AMM.
